# SDR AALA20060065

- Difficulty date: January 2, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Part serial: DBN61907
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY ESCAPE SLIDE AT RIGHT FORWARD SERVICE DOOR FAILED TO DEPLOY AUTOMATICALLY.  SLIDE OPERATED NORMAL WITH MANUAL DEPLOYMENT. REPLACED EMERGENCY ESCAPE SLIDE AT RIGHT HAND FORWARD SERVICE DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION.
